# SDR ABXA9500983

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Te Skin
- Condition: Corroded
- Location: Wing
- Component: Doug, 5910411515
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO MOD OFF WING INSPECTION, FOUND LEVEL 2 CORROSION IN TWO AREAS ON THE LOWER SKIN DOUBLER ALONG THE TRAILING EDGE.  REPLACED CENTER SKIN IAW DC-9 DRAWING 5910411.
